# SDR USAA000717

- Difficulty date: May 16, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,854 hours
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, FLOORBEAM HAD 3 INCH CORROSION LEVEL 1.  REPLACED T-CAP PER TR 53-10-04 B.  (X)
